Florida, 2012Hail and Damaging Wind in Florida, May 14, 2012
May 14, 2012 · NWS JAX · 6 events in 3 counties and zones
A lingering surface trough, passing upper level energy from a short wave trough and the sea breezes combined over an unstable airmass and southwest steering flow to produce scattered severe storms during the afternoon and evening.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 6
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A lingering surface trough, passing upper level energy from a short wave trough and the sea breezes combined over an unstable airmass and southwest steering flow to produce scattered severe storms during the afternoon and evening.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before the first event at May 14, 1:58 PM EST, 1 hour 43 minutes earlier.
Area forecast discussion, May 14, 1:58 PM EST, 1 hour 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
258 PM EDT MON MAY 14 2012
.SHORT TERM...
SURFACE LOW PRESSURE HAS MOVED INTO NORTH GA AND HAS A TRAILING
TROUGH/FRONT SWD TO THE FL PANHANDLE AND NE GULF OF MEXICO. AS
HEATING OF LOW LEVELS INCREASED AND SEA BREEZES BEGAN PUSHING
INLAND...NUMEROUS SHOWERS/STORMS DEVELOPED ALONG THESE BOUNDARIES
AND ARE MOVING NEWD OVER THE AREA.
BROAD UPPER TROUGHING COVERS THE SOUTHERN U.S. WITH A MULTITUDE OF
SHORTWAVES ROTATING THROUGH. SATELLITE IMAGERY SHOWS DRIER AIR
PUNCHING IN ACROSS THE NRN GULF AND ALS AREAS OF SHORTWAVE ENERGY
ENHANCING CONVECTION OVER CNTRL FL AND ALSO SRN GA. STRONGEST
IMPULSES SHOULD STAY NORTH OF THE AREA AND THUS STRONGEST STORMS
WITH HAIL AND GUSTY WINDS ARE EXPECTED ACROSS OUR NRN ZONES IN SE
GA FOR THE REST OF THE AFTN INTO THE EVNG HOURS. THE ACTIVITY WILL
GRADUALLY SHIFT TO THE EAST COAST THIS EVNG AND DECREASE IN
COVERAGE BY MIDNIGHT WITH ONLY A SLGT CHANCE (<20%) OF RAIN LATE
TONIGHT. PATCHY FOG IS EXPECTED TO DEVELOP AFTER MIDNIGHT
ESPECIALLY OVER SE GA WHERE SKIES WILL TEND TO CLEAR MORE IN THE
LATE EVENING.
TUESDAY THROUGH WEDNESDAY NIGHT...
MEAN LAYER TROUGH IS EXPECTED TO HANG UP ALONG THE ERN SEABOARD
SWWD INTO THE N/CENTRAL GULF. THE SURFACE LOW WILL TREK FROM N GA
INTO NEW ENGLAND THROUGH MID WEEK. SIMILAR WEATHER PATTERN WILL
CONTINUE WITH SCTD/NUM SHOWERS/STORMS MOVING IN OFF THE GULF ALONG
AND EAST OF THE SFC TROUGH AND INCREASING IN COVERAGE EACH AFTN
AND EVENING AS SEA BREEZES DEVELOP. TEMPERATURES ARE EXPECTED TO
RISE INTO THE UPPER 80S AS SW TO WLY FLOW KEEPS THE EAST COAST SEA
BREEZE PINNED ALONG THE COAST... AND MORE BREAKS IN THE CLOUD
COVER DEVELOP. LOWS WILL BE MAINLY IN THE 60S WITH LOWER 70S
CLOSER TO THE COAST.
.LONG TERM /THURSDAY THROUGH MONDAY/...
MID/UPPER TROUGH WILL TRACK TO THE ERN U.S. THU/FRI PUSHING A COLD
FRONT THROUGH LATE THURSDAY. A CUTOFF LOW IS FORECAST TO DEVELOP
EAST OF THE CAROLINAS BY NEXT WEEKEND AND MODELS HINT THAT THE LOW
WILL MEANDER IN CIRCLES THROUGH THE WEEKNED...ALTHOUGH THE LATEST
GFS IS NOT AS KEEN ON THIS AS PREV RUNS. A SURFACE HIGH PRESSURE
RIDGE WILL FORM ALONG THE LEE OF THE APPALACHIANS INCREASING THE
PRESSURE GRADIENT ALONG THE ERN SEABOARD AND OUR LOCAL WATERS
SATURDAY INTO MONDAY. EXPECT BREEZY CONDS WITH NELY FLOW
ESPECIALLY NEAR THE COAST. WILL BASICALLY KEEP TEMPS AND POPS AS
IS FOR NOW. TEMPERATURES WILL TREND NEAR CLIMO THU/FRI THEN FALL A
FEW DEGREES WITH THE BREEZY NELY FLOW NEXT WEEKEND.
&&
.AVIATION...
HAVE TEMPO TS FOR EAST COAST TERMINALS THIS AFTN/EVENING AND GNV
UNTIL 22Z. LOW CIGS MOVIING IN FROM THE GULF ARE POSSIBLE LATE
TONIGHT.
&&
.MARINE...
BUOYS ARE REPORTING SOUTH TO SE WINDS LESS THAN 15 KT. EAST SWELLS
DOMINATE THE SEAS WHICH ARE RUNNING 3-5 FT. SLY FLOW WILL
CONTINUE TUE AND VEER TO SW WED WITH AN APPROACHING FRONT. THE
FRONT WILL MOVE THROUGH LATE THU SHIFTING WINDS TO NW. WINDS/SEAS
INCREASE FRI/SAT AS HIGH PRESSURE RIDGE BUILDS DOWN THE EAST
COAST.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 65 86 64 87 / 50 30 30 40
SSI 70 82 69 83 / 40 40 40 40
JAX 67 85 65 86 / 50 50 50 60
SGJ 69 82 67 84 / 40 50 50 50
GNV 66 85 65 87 / 50 50 40 40
OCF 67 85 65 88 / 50 50 50 30
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...NONE.
&&
TRABERT/ENYEDI
Hazardous weather outlook, May 14, 11:34 AM EST, 4 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1234 PM EDT MON MAY 14 2012
AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-GAZ132>136-
149>154-162>166-151000-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON-
SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS-
GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON-
APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-
COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN-
1234 PM EDT MON MAY 14 2012
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COASTAL WATERS...NORTHEAST
FLORIDA AND SOUTHEAST GEORGIA.
...GUSTY WINDS AND LOCALLY HEAVY RAINFALL IN STORMS THIS AFTERNOON...
.DAY ONE...THIS AFTERNOON AND TONIGHT...
NUMEROUS SHOWERS AND SCATTERED THUNDERSTORMS WILL CONTINUE TO
DEVELOP DURING THE AFTERNOON AND EVENING ACROSS SOUTHEAST GEORGIA AND
NORTHEAST FLORIDA. A FEW STRONG STORMS CAPABLE OF PRODUCING GUSTY
WINDS WILL BE POSSIBLE ACROSS SOUTHEAST GEORGIA THIS AFTERNOON...AND
ACROSS INLAND NORTHEAST FLORIDA LATER THIS AFTERNOON AND THIS
EVENING. STORM MOTION WILL BE TO THE NORTHEAST AROUND 10 MPH.
LOCALLY HEAVY RAINFALL IN TRAINING STORMS WILL BE POSSIBLE...
ESPECIALLY ACROSS INLAND SOUTHEAST GEORGIA.
SHOWERS AND THUNDERSTORMS WILL DECREASE IN ACTIVITY AFTER SUNSET. A
LOW CHANCE OF SHOWERS WILL CONTINUE AFTER MIDNIGHT. THEN...
THUNDERSTORM ACTIVITY WILL PROGRESS INLAND FROM THE GULF OF MEXICO
EARLY TUESDAY MORNING.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
THERE IS A CHANCE OF THUNDERSTORMS OVER THE FORECAST AREA ON TUESDAY
AND WEDNESDAY. THE MAIN CONCERNS WILL BE GUSTY WINDS AND CLOUD TO
GROUND LIGHTNING.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.
ENYEDI
In the hours before
Special weather statement, May 14, 2:51 PM EST, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
351 PM EDT MON MAY 14 2012
FLZ024-GAZ165-166-142030-
COASTAL CAMDEN-INLAND CAMDEN-NASSAU-
351 PM EDT MON MAY 14 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHERN CAMDEN
AND CENTRAL NASSAU COUNTIES FOR STRONG WINDS...SMALL HAIL AND
EXCESSIVE LIGHTNING VALID UNTIL 430 PM EDT...
AT 351 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 12 MILES SOUTHWEST OF KINGSLAND...OR 7
MILES NORTHEAST OF CALLAHAN...MOVING NORTHEAST AT 20 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND KINGSLAND THROUGH 430 PM
EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3087 8173 3077 8152 3057 8172 3066 8188
TIME...MOT...LOC 1951Z 214DEG 15KT 3066 8176
PETERSON
Special weather statement, May 14, 3:01 PM EST, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
401 PM EDT MON MAY 14 2012
FLZ025-032-033-037-142045-
CLAY-DUVAL-PUTNAM-ST. JOHNS-
401 PM EDT MON MAY 14 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN CLAY...
NORTHERN PUTNAM...NORTHERN ST. JOHNS AND SOUTHEASTERN DUVAL COUNTIES
FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 445
PM EDT...
AT 401 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 7 MILES SOUTH OF GREEN COVE SPRINGS...OR 15
MILES SOUTH OF FRUIT COVE...MOVING NORTHEAST AT 20 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND GREEN COVE SPRINGS...
SWITZERLAND...PICOLATA...FRUIT COVE...BAKERSVILLE...BAYARD...VILANO
BEACH...SOUTH PONTE VEDRA BEACH AND DURBIN THROUGH 445 PM EDT. HAIL
UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 2979 8176 2996 8182 3025 8146 2999 8130
2992 8128
TIME...MOT...LOC 2001Z 253DEG 20KT 2990 8169
PETERSONSpecial weather statement, May 14, 3:04 PM EST, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
404 PM EDT MON MAY 14 2012
FLZ024-GAZ164-142030-
CHARLTON-NASSAU-
404 PM EDT MON MAY 14 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL
CHARLTON AND NORTHERN NASSAU COUNTIES FOR STRONG WINDS...SMALL HAIL
AND EXCESSIVE LIGHTNING VALID UNTIL 430 PM EDT...
AT 405 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 3 MILES WEST OF HILLIARD...MOVING NORTHEAST AT
20 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND
HILLIARD THROUGH 430 PM EDT. HAIL UP TO THREE QUARTER INCH IN
DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45
TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY
RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING
OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3057 8198 3057 8221 3072 8210 3086 8190
3083 8190 3080 8187 3079 8181 3076 8178
3077 8176 3075 8173 3074 8167 3075 8168
3075 8166 3073 8165 3072 8157
TIME...MOT...LOC 2005Z 235DEG 16KT 3070 8195
HESSSpecial weather statement, May 14, 3:17 PM EST, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
417 PM EDT MON MAY 14 2012
GAZ136-153-154-165-166-142100-
COASTAL CAMDEN-COASTAL GLYNN-INLAND CAMDEN-INLAND GLYNN-WAYNE-
417 PM EDT MON MAY 14 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHEASTERN
WAYNE...CAMDEN...GLYNN FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE
LIGHTNING VALID UNTIL 500 PM EDT...
AT 417 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 2 MILES NORTH OF
EVERETT TO WOODBINE...MOVING EAST AT 10 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND WAVERLY...THALMANN...
TARBORO...MOUNT PLEASANT...EVERETT...WOODBINE...COLESBURG...
KINGSLAND...KINGS BAY BASE AND HARRIETTS BLUFF THROUGH 500 PM EDT.
HAIL UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER
ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3110 8144 3110 8146 3109 8144 3072 8151
3077 8179 3079 8181 3081 8188 3114 8182
3116 8177 3133 8173 3135 8177 3160 8172
3142 8160 3136 8152 3134 8144 3130 8141
TIME...MOT...LOC 2017Z 275DEG 7KT 3142 8162 3094 8173
HESSSpecial weather statement, May 14, 3:36 PM EST, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
436 PM EDT MON MAY 14 2012
FLZ024-025-033-142115-
DUVAL-NASSAU-ST. JOHNS-
436 PM EDT MON MAY 14 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EXTREME
NORTHERN ST. JOHNS...EASTERN DUVAL AND EXTREME EASTERN NASSAU
COUNTIES FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID
UNTIL 515 PM EDT...
AT 436 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 2 MILES NORTHWEST OF SAN PABLO...OR 3 MILES
NORTHEAST OF UNF...MOVING NORTHEAST AT 20 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND UNF...ARLINGTON...SAN
PABLO...PONTE VEDRA BEACH...FORT CAROLINE...NEPTUNE BEACH...
JACKSONVILLE BEACH...MAYPORT...LITTLE TALBOT ISLAND AND TALBOT ISLAND
THROUGH 515 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3016 8145 3035 8164 3053 8143 3052 8142
3051 8144 3049 8141 3041 8140 3040 8139
3033 8139 3022 8136
TIME...MOT...LOC 2036Z 233DEG 17KT 3031 8147
PETERSONLocal storm report, May 14, 3:39 PM EST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
439 PM EDT MON MAY 14 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM HAIL ARLINGTON 30.34N 81.60W
05/14/2012 E0.25 INCH DUVAL FL BROADCAST MEDIA
PEA SIZED HAIL WAS OBSERVED FOR 5 MINUTES.
&&
MTRABERTEvent by event
4 heavy rain, 1 thunderstorm wind, 1 hail. Local standard time, as filed.
Thunderstorm Wind, Putnam
- When
- May 14, 3:41 PM EST
- Where
- Putnam County, 0.69 mi N of Bostwick
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- State Official
- Coordinates
- 29.780, -81.630
Numerous trees were blown down across West Tocoi Road and the CSS train track near East U.S. Highway 17.
Hail, Duval
- When
- May 14, 3:50 PM EST
- Where
- Duval County, 0.69 mi N of Cosmo
- Measured
- 1 in hail
- Reported by
- NWS Employee
- Coordinates
- 30.380, -81.520
Pea size hail started around 4:50 pm local time with quarter size hail around 5 pm.
Heavy Rain, Duval
- When
- May 14, 6:15 PM EST
- Where
- Duval County, 1.83 mi NE of Cosmo
- Reported by
- Amateur Radio
- Coordinates
- 30.390, -81.500
Storm total rainfall of 2.9 inches through 7 pm.
Heavy Rain, Duval
- When
- May 14, 6:19 PM EST
- Where
- Duval County, Oceanway
- Reported by
- Broadcast Media
- Coordinates
- 30.470, -81.630
Storm total rainfall of 2.25 inches through 7 pm.
Heavy Rain, Clay
- When
- May 14, 9:00 PM EST
- Where
- Clay County, Orange Park
- Reported by
- Trained Spotter
- Coordinates
- 30.170, -81.700
Five hour rainfall totals were near 4.29 inches.
Heavy Rain, Duval
- When
- May 14, 9:42 PM EST
- Where
- Duval County, 0.6 mi W of East Mandarin
- Reported by
- Trained Spotter
- Coordinates
- 30.150, -81.640
Three inches of rainfall fell within 2 hours.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
- Heavy Rain
- Rainfall totals unusual for the place and season that did not produce a flood.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornado and Flash Flooding in North Carolina, May 14 to 15, 2012$117,000 · EF1 · 18 events
- Flash Flooding and Heavy Rain in North Carolina, May 14, 2012$320,000 · 8 events
- Flash Flooding and Flood in Virginia, May 14, 2012$195,000 · 6 events
- Tornado and Hail in South Carolina, May 14, 2012$92,000 · EF0 · 21 events
- Lightning Strike in North Carolina, May 14, 2012$100,000 · 1 event
- Hail and Damaging Winds in South Carolina, May 14, 2012$45,000 · 1 in hail · 5 events
- Flash Flooding and Hail in North Carolina, May 14, 2012$7,000 · 1 in hail · 6 events
- Hail and Damaging Winds in Georgia, May 14, 201250 kt wind · 4 events
- Hail and Damaging Wind in Texas, May 14, 20121 in hail · 4 events
- Damaging Winds in South Carolina, May 14, 2012$4,000 · 50 kt wind · 3 events
- Flooding in South Carolina, May 14, 20123 events
- Waterspouts in South Atlantic Coastal Waters, May 14, 20122 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 386536, 386527, 386530, 386532, 386558, 386538.